# SDR C2XA10TY140

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 25,891 hours, 19,277 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: PE64042K6016027
- Condition: Migrated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN A C-CHECK STATUS.  INSPECTION FOUND BOTH HAT BUSHINGS FOR THE CENTER HINGE BRACKET, RT SPOILER MIGRATED.  MAINTENANCE REMOVED AND REPLACED BOTH HAT BUSHINGS IAW EC5740-01152.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
